Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/nefazodone

Posted by yardena on August 17, 1999, at 0:27:16

In reply to Re: serzone/nefazodone, posted by Adam on August 16, 1999, at 21:41:04

Thanks, Adam.

> I was taking Serzone for about four months before winding up in the hospital.
> In other words, Serzone did not work for me in a big way. A rather traumatic
> event just prior to hospitalization drove that point home, so to speak. The
> psychiatrist I saw most in the hospital regarded Serzone as, and I quote,
> "not a very robust antidepressant." I initially thought I was responding to
> Serzone, too. But that effect just seems to evaporate.
> Of course, it does help some people, and MGH or no, maybe the doc didn't know
> all the facts on Serzone. At any rate, I hope you find something that works,
> be it a new drug or a dosage change.
> If you are feeling suicidal, get help. By that, I mean, if you feel like you
> might actually do something to hurt yourself, call someone right away.
> Take good care.
> > I have been on a cocktail of various meds for a few years, and recently added serzone for two reasons: 1)to replace the trazodone that was becoming less and less effectine as a sleep aid to counteract the sleeplessness caused by the effexor (and possibly, ritalin) and 2) to boost the antidepressant effects, as my depression was escalating. When I got to about 100 mg (taken once a day, in the evening), I definitely noticed a pronounced antidepressant effect, and was pleased and feeling hopefull. The sleep-aid effect took a bit longer to work, but after being on 150 mg for a while, my sleep has definitely improved. But, a recent family conflict really set off a bad downward spiral, and it is hard for me to discern if it is just the interpersonal/intrapsychic issues that are making me this depressed (on top of a particularly stressful few months during which I was fired for being a so-called whistleblower, and started a new job, etc. along with legal procedings), or is it possible that the serzone is also not agreeing with me. I know that people often feel worse before feeling better, and I am following the pattern of going from totally passive and numb to more agitated and emotional, with suicidal feelings, etc., ie, the pattern in which one is in more danger after some of the depression lifts but before it is fully remitted. I guess I want to hear if anyone else has experienced a worsening of their depression on serzone or any other antidepressant, for that matter. My psychiatrist is away on vacation, and I would like to know if I need to increase the dose, add a morning dose, or change something altogether.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yardena thread:10206